Geometriae Dedicata

, Volume 13, Issue 3, pp 295–308

Reguläre Inzidenzkomplexe I

  • L. Danzer
  • E. Schulte

DOI: 10.1007/BF00148235

Cite this article as:
Danzer, L. & Schulte, E. Geom Dedicata (1982) 13: 295. doi:10.1007/BF00148235


The concept of regular incidence-complexes generalizes the notion of regular polyhedra in a combinatorial sense. A regular incidence-complex is a partially ordered set with regularity defined by certain transitivity properties of its automorphism group. The concept includes all regular d-polytopes and all regular complex d-polytopes as well as many geometries and well-known configurations.

Copyright information

© D. Reidel Publishing Company 1982

Authors and Affiliations

  • L. Danzer
    • 1
  • E. Schulte
    • 1
  1. 1.Mathematisches Institut der Universität DortmundDortmund 50W. Germany

Personalised recommendations